# SDR SWI2024F00589

- Difficulty date: May 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY UNDERFLOOR FS1000-FS1015 STG26L CORROSION,    HN00161455     (C-CHECK RO 7/17/2024)    ACCOMPLISHED REPAIR OF STG26L FS1000-FS1015 - REF CRJ 700 SRM 53-00-03-201-001-A01 AND DWG NO MM670-35007 REV W. PRESSURIZATION LEAK CHECK OF FASTENERS IN THE REPAIR AREA PASSED - REF CRJ700 AMM 21-31-00-910-801 A01. COMPLIED WITH MAJOR REPAIR FORM M337 AND SKYWEST TASK CARD 51-900-1002-SKY.
